Research Article
PDF Mendeley EndNote BibTex Cite

Kısmi Sıralı Metrik Uzaylarda Genelleştirilmiş Tip Daralmalar için Sabit Noktalar

Year 2021, Volume 11, Issue 2, 253 - 262, 31.12.2021
https://doi.org/10.37094/adyujsci.820255

Abstract

Bu makalede, kısmi sıralı metrik uzaylarda sıralı zayıf θ-daralma ve sıralı Ćirić tipi zayıf θ-daralma dönüşümleri tanımlanmıştır. Ayrıca, bu tür dönüşümler için bazı sabit nokta teoremleri tanıtılmıştır. Bu teoremler, mevcut literatürden birçok karşılaştırılabilir sonucun ana teoremlerini genişletir. Son olarak, yeni teoremleri destekleyen bir örnek gösterilmiştir.

References

  • [1] Banach, S., Sur les opérations dans les ensembles abstraits et leur application aux équations integrals, Fundamenta Mathematicae, 3(1), 133-181, 1922.
  • [2] Ran, A.C., Reurings, M.C., A fixed point theorem in partially ordered sets and some applications to matrix equations, Proceedings of the American Mathematical Society, 1435-1443, 2004.
  • [3] Abbas, M., Nazir, T., Radenović, S., Common fixed points of four maps in partially ordered metric spaces, Applied Mathematics Letters, 24(9), 1520-1526, 2011.
  • [4] Agarwal, R.P., El-Gebeily, M.A., O'Regan, D., Generalized contractions in partially ordered metric spaces, Applicable Analysis, 87(1), 109-116, 2008.
  • [5] Yeşilkaya, S.S., Some fixed point theorems in ordered metric spaces having t-property, Tbilisi Mathematical Journal, 8-2021, 219–226, 2021.
  • [6] Kumam, P., Rouzkard, F., Imdad, M., Gopal, D., Fixed point theorems on ordered metric spaces through a rational contraction, Abstract and Applied Analysis, 2013, 2013.
  • [7] Durmaz, G., Mınak, G., Altun, I., Fixed points of ordered F-contractions, Hacettepe Journal of Mathematics and Statistics, 45(1), 15-21, 2016.
  • [8] Minak, G., Altun, I., Ordered θ-contractions and some fixed point results, Nonlinear Functional Analysis, 41, 2017.
  • [9] Yeşilkaya, S.S., Presic Type Operators for a Pair Mappings, Turkish Journal of Mathematics and Computer Science, 13(1), 204-210, 2021.
  • [10] Jleli, M., Samet, B., A new generalization of the Banach contraction principle, Journal of Inequalities and Applications, 2014(1), 1-8, 2014.
  • [11] Wardowski, D., Fixed points of a new type of contractive mappings in complete metric Spaces, Fixed Point Theory and Applications, 2012(1), 1-6, 2012.
  • [12] Ciric, L.B., Generalized contractions and fixed-point theorems, Publications de l'Institut Mathématique, 12(26), 19-26, 1971.
  • [13] Razavi, S.S., Parvaneh Masiha, H., Generalized f-contractions in partially ordered metric spaces, Sahand Communications in Mathematical Analysis, 16(1), 93-104, 2019.

Fixed Points for Generalized Type Contractions in Partially Ordered Metric Spaces

Year 2021, Volume 11, Issue 2, 253 - 262, 31.12.2021
https://doi.org/10.37094/adyujsci.820255

Abstract

In this article, we define ordered weakly θ-contractive and ordered Ciric type weakly θ-contractive mappings in partially ordered metric spaces and introduce some fixed point theorems for such mappings. These theorems extend the main theorems of many comparable results from the current literature. Finally, an example is showed to support the new theorems. Bu makalede, kısmi sıralı metrik uzaylarda sıralı zayıf θ-daralma ve sıralı kirik tipi zayıf θ-daralma dönüşümleri tanımlıyoruz ve bu tür dönüşümler için bazı sabit nokta teoremlerini tanıtıyoruz. Bu teoremler, mevcut literatürden birçok karşılaştırılabilir sonucun ana teoremlerini genişletir. Son olarak, yeni teoremleri destekleyen bir örnek gösterildi.

References

  • [1] Banach, S., Sur les opérations dans les ensembles abstraits et leur application aux équations integrals, Fundamenta Mathematicae, 3(1), 133-181, 1922.
  • [2] Ran, A.C., Reurings, M.C., A fixed point theorem in partially ordered sets and some applications to matrix equations, Proceedings of the American Mathematical Society, 1435-1443, 2004.
  • [3] Abbas, M., Nazir, T., Radenović, S., Common fixed points of four maps in partially ordered metric spaces, Applied Mathematics Letters, 24(9), 1520-1526, 2011.
  • [4] Agarwal, R.P., El-Gebeily, M.A., O'Regan, D., Generalized contractions in partially ordered metric spaces, Applicable Analysis, 87(1), 109-116, 2008.
  • [5] Yeşilkaya, S.S., Some fixed point theorems in ordered metric spaces having t-property, Tbilisi Mathematical Journal, 8-2021, 219–226, 2021.
  • [6] Kumam, P., Rouzkard, F., Imdad, M., Gopal, D., Fixed point theorems on ordered metric spaces through a rational contraction, Abstract and Applied Analysis, 2013, 2013.
  • [7] Durmaz, G., Mınak, G., Altun, I., Fixed points of ordered F-contractions, Hacettepe Journal of Mathematics and Statistics, 45(1), 15-21, 2016.
  • [8] Minak, G., Altun, I., Ordered θ-contractions and some fixed point results, Nonlinear Functional Analysis, 41, 2017.
  • [9] Yeşilkaya, S.S., Presic Type Operators for a Pair Mappings, Turkish Journal of Mathematics and Computer Science, 13(1), 204-210, 2021.
  • [10] Jleli, M., Samet, B., A new generalization of the Banach contraction principle, Journal of Inequalities and Applications, 2014(1), 1-8, 2014.
  • [11] Wardowski, D., Fixed points of a new type of contractive mappings in complete metric Spaces, Fixed Point Theory and Applications, 2012(1), 1-6, 2012.
  • [12] Ciric, L.B., Generalized contractions and fixed-point theorems, Publications de l'Institut Mathématique, 12(26), 19-26, 1971.
  • [13] Razavi, S.S., Parvaneh Masiha, H., Generalized f-contractions in partially ordered metric spaces, Sahand Communications in Mathematical Analysis, 16(1), 93-104, 2019.

Details

Primary Language English
Subjects Mathematics
Journal Section Mathematics
Authors

Seher Sultan YEŞİLKAYA (Primary Author)
Kahramanmaraş Sütçü İmam University, Department of Mathematics
0000-0002-1748-2398
Türkiye

Publication Date December 31, 2021
Application Date November 3, 2020
Acceptance Date September 10, 2021
Published in Issue Year 2021, Volume 11, Issue 2

Cite

Bibtex @research article { adyujsci820255, journal = {Adıyaman University Journal of Science}, issn = {2147-1630}, eissn = {2146-586X}, address = {}, publisher = {Adıyaman University}, year = {2021}, volume = {11}, number = {2}, pages = {253 - 262}, doi = {10.37094/adyujsci.820255}, title = {Fixed Points for Generalized Type Contractions in Partially Ordered Metric Spaces}, key = {cite}, author = {Yeşilkaya, Seher Sultan} }
APA Yeşilkaya, S. S. (2021). Fixed Points for Generalized Type Contractions in Partially Ordered Metric Spaces . Adıyaman University Journal of Science , 11 (2) , 253-262 . DOI: 10.37094/adyujsci.820255
MLA Yeşilkaya, S. S. "Fixed Points for Generalized Type Contractions in Partially Ordered Metric Spaces" . Adıyaman University Journal of Science 11 (2021 ): 253-262 <https://dergipark.org.tr/en/pub/adyujsci/issue/67254/820255>
Chicago Yeşilkaya, S. S. "Fixed Points for Generalized Type Contractions in Partially Ordered Metric Spaces". Adıyaman University Journal of Science 11 (2021 ): 253-262
RIS TY - JOUR T1 - Fixed Points for Generalized Type Contractions in Partially Ordered Metric Spaces AU - Seher Sultan Yeşilkaya Y1 - 2021 PY - 2021 N1 - doi: 10.37094/adyujsci.820255 DO - 10.37094/adyujsci.820255 T2 - Adıyaman University Journal of Science JF - Journal JO - JOR SP - 253 EP - 262 VL - 11 IS - 2 SN - 2147-1630-2146-586X M3 - doi: 10.37094/adyujsci.820255 UR - https://doi.org/10.37094/adyujsci.820255 Y2 - 2021 ER -
EndNote %0 Adıyaman University Journal of Science Fixed Points for Generalized Type Contractions in Partially Ordered Metric Spaces %A Seher Sultan Yeşilkaya %T Fixed Points for Generalized Type Contractions in Partially Ordered Metric Spaces %D 2021 %J Adıyaman University Journal of Science %P 2147-1630-2146-586X %V 11 %N 2 %R doi: 10.37094/adyujsci.820255 %U 10.37094/adyujsci.820255
ISNAD Yeşilkaya, Seher Sultan . "Fixed Points for Generalized Type Contractions in Partially Ordered Metric Spaces". Adıyaman University Journal of Science 11 / 2 (December 2021): 253-262 . https://doi.org/10.37094/adyujsci.820255
AMA Yeşilkaya S. S. Fixed Points for Generalized Type Contractions in Partially Ordered Metric Spaces. ADYU J SCI. 2021; 11(2): 253-262.
Vancouver Yeşilkaya S. S. Fixed Points for Generalized Type Contractions in Partially Ordered Metric Spaces. Adıyaman University Journal of Science. 2021; 11(2): 253-262.
IEEE S. S. Yeşilkaya , "Fixed Points for Generalized Type Contractions in Partially Ordered Metric Spaces", Adıyaman University Journal of Science, vol. 11, no. 2, pp. 253-262, Dec. 2021, doi:10.37094/adyujsci.820255

...